# SDR 02260649

- Difficulty date: September 17, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N649BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7414
- System (JASC): 2700 · Flight Control System
- Part: Power Supply
- Part number: 4918
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

During flight, the crew reported that the rudder indicated full right deflection with some control problems. The aircraft was returned to IAD and landed without incident.  Maintenance personnel removed and replaced the flight control position indication power supply.  Operational checks and a maintenance acceptance flight were satisfactory and the aircraft was returned to service.
